International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 1, Part B

Finite single integral representation for the polynomial set Mn(x1, x2, x3 and x4)


Author(s): Mukesh Kumar and Brijendra Kumar Singh

Abstract: In the present paper an attempt has been made to express a Finite Single Integral Representation for the quadruple hypergeometric polynomial set Mn(x1, x2, x3, x4). Many interesting new results may be obtained as particular cases on separating the parameter.

DOI: 10.22271/maths.2022.v7.i1b.778

Pages: 98-106 | Views: 138 | Downloads: 10

Download Full Article: Click Here
How to cite this article:
Mukesh Kumar, Brijendra Kumar Singh. Finite single integral representation for the polynomial set Mn(x1, x2, x3 and x4). Int J Stat Appl Math 2022;7(1):98-106. DOI: 10.22271/maths.2022.v7.i1b.778
Call for book chapter
International Journal of Statistics and Applied Mathematics